Research Repository

Adaptive observer-based control for a class of chaotic systems

Hua, Changchun, Guan, Xinping, Li, Xiaoli and Shi, Peng (2004) Adaptive observer-based control for a class of chaotic systems. Chaos, Solitons and Fractals, 22 (1). pp. 103-110. ISSN 0960-0779

Full text for this resource is not available from the Research Repository.


In this note, the problem of control for a class of chaotic systems is studied. Only partial information of the systems states is known. First, an adaptive observer is designed to ensure the corresponding error system asymptotically stable. Then, based on the states obtained by the above observer, a nonlinear state feedback controller is constructed for the chaotic system, which, according to the input to state stable (ISS) principal, guarantees the closed-loop chaotic system is asymptotically stable. A numerical example is included to show the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18899, chaos, deterministic chaos, Chen's chaotic system
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 30 May 2011 06:10
Last Modified: 13 Feb 2015 05:35
ePrint Statistics: View download statistics for this item
Citations in Scopus: 41 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar